# SDR DXTA2025072804358

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 15,732 hours, 12,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT WE HEARD AN UNUSUALLY LOUD HISSING NOISE COMING FROM THE MAIN CABIN DOOR. THE NOISE CHANGED IN PITCH AS THE CABIN DIFFERENTIAL CHANGED. NO PRESSURIZATION ISSUES WERE NOTED.  INSTALLED NEW UPPER ACOUSTIC SEAL IAW AMM 52-10-04. OPS CHECK AND LEAK CHECK DOOR SEAL PERFORMED, NO DEFECTS NOTED. ALL WORK DONE IAW AMM 52-10-04, SRM 51-40-06.
